# SDR A6WA200840471

- Difficulty date: May 7, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,711 hours, 12,688 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BRACKET OF HYDRAULIC RESERVOIR (SYSTEM 3) CRACK IN MLG BAY BL 0. AFT BRACKET OF HYDRAULIC RESERVOIR (SYSTEM 3) IN MLG BAY BL 0 REPLACED IAW SRM 51-42-13. (A)
